# SDR HEEA086714

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 11731822
- Condition: Worn
- Location: Pitch Link Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH LINK ASSY HAS WORN BEARINGS. REPLACED 2 EACH 11-3943P BEARINGS DUE TO WORN AND 2 EACH 11-6488P BEARINGS DUE TO WORN.  REPAIRED.
